Changes after coming off BC
Ok.....so I am on my second period after coming off my BC pills. Both periods have been HORRIBLE. I understand BC helps to regulate and control things better, but gahhh, I am miserable. I am concerned for a couple of reasons. While on my BC I was having 2 periods a month. I would have one the week before my normal period, then it'd stop for the weekend then my normal period would pick back up that Monday or Tuesday. There was a month that I experimented and didn't take my BC and I had a normal period. I thought it'd go back to that after coming off, but it hasn't. My periods HURT. The cramps are awful and cause aches in my legs and knees. I would bleed through a tampon within a matter of minutes and after a week on, I was still bleeding through tampons (and my pants!) There was one day I thought my insides had fallen out due to the blood and clumpiness. My hubby and I were trying to have sex recently and it hurt like when I had cysts and endemetriosis. I have an appt. tomorrow with my doctor just in case that is the problem so we can nip this in the bud and continue with TTC. I'm really hoping the doc just tells me that my body is just adjusting from coming of BC......but then why didn't that happen during my experimental month? Anyway ladies, I guess my question is did any of you experience anything like this coming of BC?